# SDR C2XA08SH073

- Difficulty date: May 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 14,570 hours, 7,681 cycles
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4920 (FERRY FLIGHT) CABIN DOOR FAIL TO CLOSE. MX ADJUSTED STABILIZER ARMS AND ROLLERS ON CABIN DOOR OPS CHECK GOOD, FORCE APPLIED CHECK 40 LBS IAW  AMM 52-18-00. THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
